Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Integrals of certain univalent functions


Authors: Ram Singh and Sunder Singh
Journal: Proc. Amer. Math. Soc. 77 (1979), 336-340
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1979-0545592-6
MathSciNet review: 545592
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study integrals of certain univalent functions in the unit disc $ E = \{ z:\vert z\vert < 1\} $ and extend some well-known results of Libera.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0545592-6
Keywords: Univalent, starlike and convex functions, convolution/Hadamard product
Article copyright: © Copyright 1979 American Mathematical Society